Alert archive / Pennsylvania / Snow Squall Warnings in 2026
Snow Squall Warning 13, NWS Cleveland, OH
NWS Cleveland, OH issued this snow squall warning at Jan 17, 2026, 1:54 PM EST for Crawford County, Erie County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 17, 2026, 1:54 PM EST (18:54 UTC)
- Expired
- Jan 17, 2026, 2:30 PM EST
- In force
- 36 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Damage threat
- Significant
Counties Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 150 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
600
WWUS51 KCLE 171854
SQWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Cleveland OH
154 PM EST Sat Jan 17 2026
PAC039-049-171930-
/O.NEW.KCLE.SQ.W.0013.260117T1854Z-260117T1930Z/
Erie PA-Crawford PA-
154 PM EST Sat Jan 17 2026
The National Weather Service in Cleveland has issued a
* Snow Squall Warning for...
Eastern Erie County in northwestern Pennsylvania...
Central Crawford County in northwestern Pennsylvania...
* Until 230 PM EST.
* At 153 PM EST, a dangerous snow squall was located along a line
extending from near North East to near Edinboro to near Adamsville,
moving east at 25 mph.
HAZARD...Flash freeze on roads. Whiteout conditions with near zero
visibility associated with intense bursts of heavy snow
and gusty winds leading to blowing snow. Wind gusts up to
35 mph.
SOURCE...Radar and webcams.
IMPACT...Dangerous and life-threatening travel conditions are
expected to develop rapidly in the warning area.
This will affect portions of I-86 and I-79.
Locations impacted include...
Meadville, Union City, Cambridge Springs, Waterford, Wattsburg,
Adamsville, Canadohta Lake, Atlantic, Saegertown, Conneaut Lake, Mill
Village, Blooming Valley, Venango, Elgin, Woodcock, Geneva, Conneaut
Lakeshore, and Hartstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wet roadways will quickly freeze. Black ice will cause roads,
bridges, and overpasses to become slick and dangerous. Slow down and
be prepared for a sudden loss of traction.
If traveling on a highway, find the nearest exit or rest area and
park safely away from traffic. Allow snow squalls to pass before
attempting to resume travel.
There is no safe place on a highway when a snow squall hits.
Visibility and traction are immediately lost in whiteout conditions,
making it difficult or impossible to slow down and avoid stopped
vehicles. Delay travel or safely exit the highway before the snow
squall arrives.
&&
LAT...LON 4222 7977 4201 7976 4200 7971 4192 7973
4148 8017 4149 8043
TIME...MOT...LOC 1853Z 262DEG 23KT 4217 7982 4188 8007 4150 8045
SNOW SQUALL...OBSERVED
SNOW SQUALL IMPACT...SIGNIFICANT
$$
SullivanWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this snow squall warning went out at Jan 17, 12:48 PM EST, 1 hour 6 minutes earlier. Its key messages:
- 1) Scattered light snow showers are expected through this evening. Isolated snow squalls are possible today along and ahead of the approaching cold front, which could briefly create hazardous travel conditions. 2) A prolonged period of frigid weather is expected tonight through Tuesday night with highs in the 10s and lows in the single digits. Dangerous wind chills as low as -20F are possible Monday into Tuesday. 3) Scattered snow showers are possible early next week, with a chance for more impactful lake effect snow Monday into Tuesday across far Northeast Ohio and Northwest Pennsylvania. Confidence in the lake effect is medium at this time.
Area forecast discussion, Jan 17, 12:48 PM EST, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1248 PM EST Sat Jan 17 2026 .WHAT HAS CHANGED... There is the potential for a few heavier snow showers or squalls along and just ahead of a cold front later today. The potential for heavy lake effect snow has increased for parts of far Northeast Ohio and Northwest Pennsylvania Monday into Tuesday. && .KEY MESSAGES... 1) Scattered light snow showers are expected through this evening. Isolated snow squalls are possible today along and ahead of the approaching cold front, which could briefly create hazardous travel conditions. 2) A prolonged period of frigid weather is expected tonight through Tuesday night with highs in the 10s and lows in the single digits. Dangerous wind chills as low as -20F are possible Monday into Tuesday. 3) Scattered snow showers are possible early next week, with a chance for more impactful lake effect snow Monday into Tuesday across far Northeast Ohio and Northwest Pennsylvania. Confidence in the lake effect is medium at this time. && .DISCUSSION... Update... Most of the forecast remains valid per latest trends in obs and model guidance. However, increased POP's through this early evening to account for the ongoing precip banding along and ahead of the E'ward-moving cold front. At the surface, this front was roughly located along a Huron to Marion, OH line as of 9:45 AM EST this morning. The surface cold front is expected to exit the rest of our CWA by 5 PM this evening, give or take one hour. Convergence/moist ascent along the surface cold front will release weak potential instability in the lowest ~1 km AGL and result in strong/maximized ascent at a cloud temperature near -8C to -10C as surface wet-bulb temperatures hover near 0C. Thus, expect steady to heavy snow and graupel showers along the front. Light snow showers related to moist isentropic ascent aloft remain possible ahead of the front, while light snow showers are also possible for up to several hours behind the surface cold front passage and will be associated with convergence/moist ascent along the upper-reaches of the front. Fresh snow accumulations today are expected to be 2" or less. Greatest amounts are expected in the higher terrain of NW PA, where a somewhat colder environment should allow snow to accumulate more easily. KEY MESSAGE 1... A low pressure system is currently tracking through the Upper Great Lakes today. The first of a couple cold fronts will push through the region today. Scattered light snow showers are expected off and on today ahead of the cold front. There is some potential for isolated heaver snow showers or brief squalls along and ahead of the approaching cold front. These brief heavy burst of snow could briefly create hazardous travel conditions. Temperatures ahead of the cold front will be relatively milder in the lower to middle 30s before temperatures fall behind the frontal passage. Any snowfall today will be light an inch or less. KEY MESSAGE 2... A prolonged period of very cold weather is expected to start tonight and last through Tuesday night. The first of a couple cold fronts will move through later tonight. Temperatures tonight will drop into the lower teens. Temperatures on Sunday will be in the upper teens to lower 20s. Another stronger cold front with an Arctic airmass behind it will move across the region late Sunday night into Monday. High temperatures on Monday will be in the teens to near 20 degrees. Overnight low temperatures Monday night into Tuesday morning will be near or slightly below Zero. High temperatures on Tuesday will be in the lower to middle teens. Overnight low temperatures Tuesday night will be back down in the single digits to lower teens. More importantly, there will be dangerous wind chills of -10F to -20F Monday into Tuesday. A cold weather advisory will likely be needed to highlight this threat of dangerous cold weather. KEY MESSAGE 3... Scattered snow showers will be possible Sunday night through Monday night areawide. The potential for accumulating and more impactful heavy lake effect snow is increasing for far northeast Ohio and northwest Pennsylvania Monday into Tuesday. Initially the development of this lake effect snow event will be towards southwestern New York. But as the low level flow becomes more westerly over Lake Erie, this lake effect snow potential will likely drift into northwest Pennsylvania and far northeast Ohio Monday through Tuesday. There may be the potential for heavy lake effect snow and forecast confidence is medium at this time. If forecast confidence continues to increase, a Winter Storm Watch for Lake Effect Snow may be needed to parts of NWPA and maybe far NEOH. Another storm system and low pressure system may track across the Great Lakes region during the middle of next week, Wednesday into Thursday with additional chances for snow showers areawide and Lake Effect Snow for the primary Snowbelt. && .AVIATION /18Z Saturday THROUGH Thursday/... The main focus through 20 or 21z will be a band of snow showers and squalls along a cold front, extending from near HZY to CAK and moving east at about 30kt. Brief LIFR vsby and a quick accumulation of snow is accompanying these snow showers and squalls, along with wind gusts up to 35kt. MVFR ceilings linger for a few hours behind the front, before either scattering out or rising to VFR into this evening. MVFR ceilings may return Sunday morning. South-southwest winds ahead of the front are turning more west-southwest and 10-15kt with gusts 20-25kt behind the front. Winds will lose their gustiness this evening, outside of ERI where gusts will continue longer into the night. Outlook...Non-VFR possible in snow showers Sunday night into Monday. Non-VFR may linger in lake effect snow across Northeast Ohio and Northwest Pennsylvania Tuesday through Wednesday. && .MARINE... Ice coverage continues to expand across the western basin of Lake Erie. Hazardous marine conditions across the central and eastern basins will persist into next week as multiple systems move across the Great Lakes. Confidence is increasing for a combination of Gales and freezing spray Monday into Tuesday across the central and eastern basin of Lake Erie as a clipper slides east through the Great Lakes, ushering in west to southwest winds of 30 to 35 knots. In addition, this system will extend an arctic front across the region, with lake air temperatures over ice- free areas expected to drop into the low teens. If trends continue, a Gale Watch appears likely in the next forecast cycle. Following this system, southwest winds will remain elevated, around 25 knots, into Wednesday. Winds should gradually subside to 20 knots or less and begin to favor a west direction by Thursday && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...Small Craft Advisory until 7 AM EST Monday for LEZ146>149. && DISCUSSION...77/Jaszka AVIATION...Sullivan MARINE...Kahn
Hazardous weather outlook, Jan 17, 7:48 AM EST, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 748 AM EST Sat Jan 17 2026 OHZ012>014-089-PAZ001>003-181300- Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered snow showers will accompany a cold front later today. A few heavier snow showers or squalls may cause some brief hazardous travel conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Lake effect snow may impact the area Monday into Tuesday. A prolonged period of cold weather is expected Saturday night through Tuesday night. The coldest conditions are expected Monday and Tuesday, with daytime highs in the single digits and 10s and overnight lows near to below 0. Minimum wind chills of -10F to -20F are likely late Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>011-017>023-027>033-036>038-047-181300- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Scattered snow showers will accompany a cold front later today. A few heavier snow showers or squalls may cause some brief hazardous travel conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A prolonged period of cold weather is expected Saturday night through Tuesday night. The coldest conditions are expected Monday and Tuesday, with daytime highs in the single digits and 10s and overnight lows near to below 0. Minimum wind chills of -10 to - 20 are likely late Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>145-162>165-181300- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-146>149-166>169-181300- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on- the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 748 AM EST Sat Jan 17 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. West to southwesterly Gales are very possible Monday into Tuesday. Heavy freezing spray will be likely as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 17, 9:21 AM EST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
921 AM EST Sat Jan 17 2026
OHZ029-030-037-047-171515-
Richland OH-Ashland OH-Morrow OH-Knox OH-
921 AM EST Sat Jan 17 2026
...An area of snow showers will affect southeastern Richland...south
central Ashland...southeastern Morrow and Knox Counties Until 1015 AM
EST....
At 920 AM EST, radar indicated a snow shower near Centerburg, or 15
miles west of Mount Vernon, moving northeast at 40 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to less than half of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Mount Vernon, Loudonville, Fredericktown, Gambier, Utica, Centerburg,
Danville, Sparta, Waterford, Butler, Marengo, Martinsburg, Gann,
North Liberty, and Bladensburg.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
4036 8290 4042 8286 4042 8276 4048 8264
4055 8264 4055 8250 4061 8239 4067 8222
4057 8222 4057 8218 4024 8220
TIME...MOT...LOC 1420Z 235DEG 33KT 4033 8275
SullivanSpecial weather statement, Jan 17, 9:51 AM EST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
951 AM EST Sat Jan 17 2026
OHZ009>011-019-020-171545-
Huron OH-Erie OH-Medina OH-Lorain OH-Cuyahoga OH-
951 AM EST Sat Jan 17 2026
...A line of snow showers will affect Huron...Erie...Cuyahoga...
northern Medina and Lorain Counties Until 1045 AM EST....
At 950 AM EST, radar indicated snow showers along a line extending
from near Lorain to near Wakeman to near Willard, moving east at 35
mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quarter of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Cleveland, Lorain, Elyria, Medina, Norwalk, Vermilion, Western
Vermilion, Parma, Lakewood, Euclid, Cleveland Heights, Strongsville,
Brunswick, Westlake, North Royalton, North Ridgeville, Avon Lake,
Warrensville Heights, Amherst, and Grafton.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4157 8148 4157 8139 4128 8164 4128 8169
4120 8172 4107 8217 4107 8243 4103 8244
4100 8275 4126 8263 4139 8254 4138 8248
4143 8236 4143 8227 4151 8196 4148 8189
4149 8174 4162 8151
TIME...MOT...LOC 1450Z 250DEG 27KT 4145 8212 4127 8247 4106 8265
SullivanSpecial weather statement, Jan 17, 9:54 AM EST, 4 hours before
Special Weather Statement
National Weather Service Cleveland OH
954 AM EST Sat Jan 17 2026
OHZ019-028>030-036-037-171600-
Crawford OH-Huron OH-Marion OH-Richland OH-Ashland OH-Morrow OH-
954 AM EST Sat Jan 17 2026
...A line of snow showers will affect south central Huron...
Richland...eastern Marion...northwestern Ashland...Morrow and eastern
Crawford Counties Until 1100 AM EST....
At 953 AM EST, radar indicated snow showers along a line extending
from Plymouth to near Crestline to near Waldo, moving east at 20 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quarter of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Mansfield, Marion, Ashland, Bucyrus, Mount Gilead, Galion, Shelby,
Ontario, Lexington, Crestline, New London, Cardington, Bellville,
Plymouth, Ashley, Hayesville, Savannah, Waldo, Polk, and
Chesterville.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4036 8291 4036 8293 4041 8292 4044 8315
4059 8316 4100 8274 4103 8244 4107 8243
4106 8218 4106 8217 4077 8227 4055 8246
4055 8264 4035 8265
TIME...MOT...LOC 1453Z 263DEG 17KT 4102 8266 4081 8271 4048 8305
SullivanSpecial weather statement, Jan 17, 10:06 AM EST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1006 AM EST Sat Jan 17 2026
OHZ030-031-038-047-171600-
Holmes OH-Wayne OH-Ashland OH-Knox OH-
1006 AM EST Sat Jan 17 2026
...A line of snow showers will affect southeastern Ashland...Wayne...
Holmes and Knox Counties Until 1100 AM EST....
At 1006 AM EST, radar indicated snow showers along a line extending
from near Loudonville to 8 miles southeast of Danville to near
Hanover, moving northeast at 45 mph.
HAZARDS INCLUDE...
Visibility dropping to less than half of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Wooster, Mount Vernon, Millersburg, Orrville, Berlin, Walnut Creek,
Doylestown, Loudonville, Gambier, Utica, Dalton, Shreve, Danville,
Killbuck, Holmesville, Glenmont, Mount Eaton, Nashville, Winesburg,
and Farmerstown.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4024 8248 4027 8248 4028 8257 4055 8244
4056 8234 4063 8234 4099 8170 4098 8165
4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 1506Z 235DEG 37KT 4057 8229 4036 8214 4013 8228
SullivanSpecial weather statement, Jan 17, 11:05 AM EST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1105 AM EST Sat Jan 17 2026
OHZ010>013-020>022-029>032-038-047-089-171730-
Summit OH-Geauga OH-Richland OH-Medina OH-Lorain OH-Wayne OH-Knox OH-
Holmes OH-Portage OH-Lake OH-Stark OH-Ashtabula Lakeshore OH-
Cuyahoga OH-Ashland OH-
1105 AM EST Sat Jan 17 2026
...A line of snow showers and embedded snow squalls will affect
southeastern Richland... Medina...Lake...Wayne...central
Lorain...Holmes...Portage...Geauga... Cuyahoga...Ashland...western
Stark...Summit...northwestern Ashtabula and Knox Counties Until 1230
PM EST....
At 1103 AM EST, radar indicated snow showers along a line extending
from near Lakewood to near Lodi to Centerburg, moving east at 30 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one-quarter of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Cleveland, Akron, Canton, Mansfield, Medina, Wooster, Ashland,
Painesville, Ashtabula, Mount Vernon, Willowick, Ravenna, Chardon,
Fairport Harbor, Millersburg, Geneva-On-The-Lake, Parma, Lakewood,
Cuyahoga Falls, and Euclid.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
Stay tuned for the potential issuance of Snow Squall Warnings as this
line of snow showers and squalls moves through the area.
LAT...LON 4028 8274 4035 8270 4035 8265 4047 8264
4085 8244 4150 8194 4150 8171 4176 8129
4191 8076 4190 8076 4185 8078 4177 8100
4125 8100 4065 8148 4063 8167 4045 8167
4045 8218 4024 8220
TIME...MOT...LOC 1603Z 249DEG 27KT 4156 8183 4100 8202 4029 8267
SullivanSpecial weather statement, Jan 17, 12:31 PM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1231 PM EST Sat Jan 17 2026
OHZ012>014-021>023-031>033-038-089-171900-
Holmes OH-Summit OH-Geauga OH-Portage OH-Lake OH-Stark OH-
Mahoning OH-Trumbull OH-Ashtabula Lakeshore OH-Wayne OH-
Ashtabula Inland OH-
1231 PM EST Sat Jan 17 2026
...A line of snow showers and embedded snow squalls will affect
Trumbull...Portage... Mahoning...Geauga...northeastern
Lake...Stark...southeastern Summit...southeastern
Wayne...northwestern Ashtabula and eastern Holmes Counties Until 200
PM EST....
At 1229 PM EST, radar indicated snow showers along a line extending
from Ashtabula to Berlin, moving east at 35 mph.
HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to as low as one quater of a mile...
A quick coating of snow on roads leading to slick travel...
Locations impacted include...
Akron, Canton, Youngstown, Warren, Ravenna, Chardon, Millersburg,
Geneva-On-The-Lake, Cuyahoga Falls, Boardman, Massillon, Kent,
Barberton, Green, Solon, Alliance, Hudson, Niles, Twinsburg, and
Tallmadge.
Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.
LAT...LON 4045 8198 4181 8111 4189 8085 4135 8110
4144 8052 4091 8052 4091 8082 4093 8083
4093 8089 4090 8090 4090 8108 4072 8111
4072 8124 4065 8124 4066 8146 4064 8165
4044 8167
TIME...MOT...LOC 1729Z 258DEG 31KT 4188 8081 4053 8181
15The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 12:54 PM EST | Snow Squall Warning | CLE | Crawford, Erie | 36 min |
| Jan 17, 1:31 PM EST | Snow Squall Warning | CLE | Crawford, Erie | 29 min |
| Jan 17, 2:32 PM EST | Snow Squall Warning | CLE | Crawford, Erie | 28 min |
| Jan 17, 3:01 PM EST | Snow Squall Warning | CLE | Crawford, Erie | 29 min |
Nearby
Snow Squall Warnings in Pennsylvania, 2026Every snow squall warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.